On the functional equation of transitivity

Hosszú Miklós: On the functional equation of transitivity. In: Acta scientiarum mathematicarum, (15). pp. 203-208. (1954)

[thumbnail of math_015_203-208.pdf]
Cikk, tanulmány, mű

Download (864kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1954
Volume: 15
ISSN: 0001-6969
Page Range: pp. 203-208
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38571/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 11:01
URI: http://acta.bibl.u-szeged.hu/id/eprint/13748

Actions (login required)

View Item View Item